# SDR USAA920070838

- Difficulty date: September 14, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 69,835 hours, 31,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 46N8722
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C-4 CHECK, CORROSION ON WEB, BS 1681 - BS 1701, S17L.  REPLACED WEB, BS 1681 - BS 1701, S17L IAW B757-200 SRM 51-40-02.
